Ive been off my feet cause of foot fractures moving more now but it takes my breath away.I'm an active person til this wonder if the d is doing this! Bit scared
Wow, that is a massive dose, I hope it's not daily? I'm on prescription Vit D at 2,000 U a day.
First as your doctor if that dosage is correct, and how to take it.
Second, when you've been off your feet and sedentary for a long time, it will make you breathless until your body gets used to moving around again. You should move around some each day, building up to a walk around the block. Your energy will return.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My uncle suffering from high blood pressure 140/80 and he told u that his heart beating too fast and
Posted 15 Jan 2014 • 1 answer
I just started Lisinopril 10mg today is red face and fast heart rate normal? I'm Also on Effexor XR?
Posted 30 Jan 2015 • 2 answers
Posted 25 Oct 2015 • 1 answer
Posted 18 May 2016 • 1 answer
Posted 11 Oct 2016 • 1 answer